MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7000
Medical Device Problem Codes Complete Blockage (1094); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the extension sets were connected to the pump, it displayed "obstruction" not allowing to start the pump.There was patient involvement, but no patient injury reported.
 
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
One device has been received for evaluation.The evaluation is ongoing, and no results are available.If new information becomes available once the evaluation is complete a follow-up report will be submitted.
 
Additional Manufacturer Narrative
H2) device evaluation: d3 manufacturer establishment name updated.D9: 7/17/2025.H3, h6: the device was returned for root cause analysis and the investigation findings concluded after visual inspection and functional testing, and the customer problem was not duplicated.The sample was received in non-used conditions.The samples were inspected visually, and defects were not found during the inspection.The samples were tested, and the sample was found acceptable with no occlusions were found during the inspection.The device passed all functional tests and performed as intended.

Brand Name
CADD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22292487
Report Number3012307300-2025-07304
Device Sequence Number8467000
Product Code FPA
UDI-Device Identifier10610586020308
UDI-Public(01)10610586020308(17)291120(10)6070782
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7000
Device Catalogue Number21-7046-24
Device Lot Number6070782
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer06/19/2025
07/30/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date07/17/2025
08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown